Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/31871
Title: Fractional integral operators on Borel-Morrey spaces with q ≤ p
Authors: Ho, Kwok-Pun
Keywords: Morrey spacesBorel measurefractional integral operatorscapacity
Issue Date: 2021
Publisher: EUT Edizioni Università di Trieste
Source: Kwok-Pun Ho, "Fractional integral operators on Borel-Morrey spaces with q ≤ p" in: "Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.53 (2021)", EUT Edizioni Università di Trieste, Trieste, 2021. pp. 13
Journal: Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics 
Abstract: 
This paper establishes the mapping properties of the fractional integral operators from Morrey spaces to Borel-Morrey spaces for the case q ≤ p.
Type: Article
URI: http://hdl.handle.net/10077/31871
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/2464-8728/31871
Rights: Attribution-NonCommercial-NoDerivatives 4.0 Internazionale
Appears in Collections:Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.53 (2021)

Files in This Item:
File Description SizeFormat
art 4 Ho DOI.pdf323.11 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

43
checked on Apr 11, 2021

Download(s)

9
checked on Apr 11, 2021

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons